# SDR UIEA2019121606086

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,894 hours, 43,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA GALLEY DESCENT DEVICES DEPLOY; 3EA AVAILABLE.( TRANSFERRED TO MDDR 122134 IAW MEL 25-61-01-01, CAT 'C'. )
